Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 195247, 6 pages
http://dx.doi.org/10.1155/2015/195247
Research Article

Global Attractor of Solutions of a Rational System in the Plane

1Department of Mathematics, University of Pittsburgh at Johnstown, Johnstown, PA, USA
2Department of Mathematics and Statistics, Missouri University of Science and Technology, Rolla, MO, USA
3Department of Mathematics and Statistics, University of Missouri-Kansas City, Kansas City, MO, USA

Received 22 March 2015; Revised 14 July 2015; Accepted 15 July 2015

Academic Editor: Antonia Vecchio

Copyright © 2015 Miron B. Bekker et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Atawna, R. Abu-Saris, and I. Hashim, “Local stability of period two cycles of second order rational difference equation,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 969813, 11 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. B. Bekker, M. J. Bohner, and H. D. Voulov, “Asymptotic behavior of solutions of a rational system of difference equations,” Journal of Nonlinear Science and Its Applications, vol. 7, no. 6, pp. 379–382, 2014. View at Google Scholar · View at MathSciNet
  3. E. Camouzis, E. Drymonis, and G. Ladas, “Patterns of boundedness of the rational system xn+1=α1+β1xn/A1+C1yn and yn+1=α2+β2 xn+γ2yn/A2+B2xn+C2yn,” Fasciculi Mathematici, no. 44, pp. 9–18, 2010. View at Google Scholar
  4. E. Camouzis, C. M. Kent, G. Ladas, and C. D. Lynd, “On the global character of solutions of the system: xn+1=α1+yn/xn and yn+1=α2+β2xn+γ2yn/A2+B2xn+C2yn,” Journal of Difference Equations and Applications, vol. 18, no. 7, pp. 1205–1252, 2012. View at Google Scholar
  5. E. Camouzis and G. Ladas, Dynamics of Third-Order Rational Difference Equations with Open Problems and Conjectures, vol. 5 of Advances in Discrete Mathematics and Applications, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2008.
  6. M. DiPippo and M. R. S. Kulenović, “Global dynamics of three anticompetitive systems of difference equations in the plane,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 751594, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. M. El-Dessoky, “Qualitative behavior of rational difference equation of big order,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 495838, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. H. El-Metwally, “Solutions form for some rational systems of difference equations,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 903593, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. Kalabušić, M. R. S. Kulenović, and E. Pilav, “Multiple attractors for a competitive system of rational difference equations in the plane,” Abstract and Applied Analysis, vol. 2011, Article ID 295308, 35 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  10. V. Van Khuong and L. Hong Lan, “Dynamics of certain anti-competitive systems of rational difference equations in the plane,” International Journal of Mathematical Sciences and Engineering Applications, vol. 6, no. 5, pp. 417–427, 2012. View at Google Scholar · View at MathSciNet
  11. M. R. S. Kulenović and G. Ladas, Dynamics of Second Order Rational Difference Equations: With Open Problems and Conjectures, Chapman & Hall, Boca Raton, Fla, USA, 2002.
  12. K. Liu, Z. Zhao, X. Li, and P. Li, “More on three-dimensional systems of rational difference equations,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 178483, 9 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. S. Moranjkić and Z. Nurkanović, “Basins of attraction of certain rational anti-competitive system of difference equations in the plane,” Advances in Difference Equations, vol. 2012, article 153, 19 pages, 2012. View at Publisher · View at Google Scholar
  14. G. Papaschinopoulos, G. Stefanidou, and C. J. Schinas, “Boundedness, attractivity, and stability of a rational difference equation with two periodic coefficients,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 973714, 23 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Q. Zhang, J. Liu, and Z. Luo, “Dynamical behavior of a system of third-order rational difference equation,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 530453, 6 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet